Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Rilutek / Riluzole increasing dose

Posted by uncouth on August 23, 2009, at 19:24:01

In reply to Re: Rilutek / Riluzole increasing dose uncouth, posted by SLS on August 23, 2009, at 19:11:55

Scott,

Yes, I am just about done with Luvox but my doctor seems to think it's doing something for my obsessive thoughts. I'm not OCD by any means, but do get into ruminations and tend to get into obsessive-type behaviors (like too much time online, on pubmed) etc., especially as it relates to the depression itself.

I do think the Luvox is also causing quite a bit of fatigue.

I have been on Effexor in the past with varying degrees of success. Last time I was on 300mg it didn't do anything and I landed in the hospital for ECT, so I don't know if my dr. will want to go back to that. And I am (theoretically) getting Nor reuptake with the bupropion.

Was on Lamictal monotherapy for a few months and it did nothing for my depression. Was on it combined with Effexor for about 2 years when i was stable. Doctor has seen some memory effects with lamictal and i dont think he's convinced it's all that great of an AD. I think he prefers antipsychotics.

The riluzole really is a shot in the dark and i'm giving it 3 weeks at this higher dose before i throw in the towel, given that the studies showed pretty early response in those who did respond to it.

thanks
uncouth

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:uncouth thread:913749
URL: http://www.dr-bob.org/babble/20090818/msgs/913752.html